
Alvikof Plus Oral Suspension
Manufacturer
Alvid Biocare
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Alvikof Plus Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Alvikof Plus Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Alvikof Plus Oral Suspension may be taken with or without food but it is better to take it at a fixed time.
How it works
Alvikof Plus Oral Suspension is a combination of three medicines:
Quick Tips
Alvikof Plus Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. May cause excessive drowsiness when consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Segicold-CP Plus Oral Suspension

Sinus 77 DS Oral Suspension Alphonso Mango

Coldfar Oral Suspension

Nilcold DS Oral Suspension

Nnor Plus Oral Suspension

Fenocold Oral Suspension

Tempina DS Oral Suspension

Adikold Plus Oral Suspension

Welcold Oral Suspension
